MAUDE Adverse Event Report: WESTMED LLC ATELLICA VTR SYRINGE; 3ML VENTED LUER SLIP SYRINGE

WESTMED LLC ATELLICA VTR SYRINGE; 3ML VENTED LUER SLIP SYRINGE
Model Number 11561344
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is in-progress.All information reasonably known as of 21 nov 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings (b)(4) database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 2028807-2024-00071 for the first report.It was reported, poorly fitting syringe cap lead to blood leaking and contamination due to filter cap popping off during air expulsion post blood collection.No additional information concerning the contamination was provided; there was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot 403650 was reviewed and the product was produced according to product specifications.The root cause could not be determined.All information reasonably known as of 20 jan 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings (b)(4) database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the second of two reports.Refer to 2028807-2024-00071 for the first report it was reported, poorly fitting syringe cap lead to blood leaking and contamination due to filter cap popping off during air expulsion post blood collection.No additional information concerning the contamination was provided; there was no reported injury.

Brand Name
ATELLICA VTR SYRINGE
Common Device Name
3ML VENTED LUER SLIP SYRINGE
Manufacturer (Section D)
WESTMED LLC
5580 s nogales highway
tuscon
Manufacturer (Section G)
WESTMED LLC
5580 s nogales highway
tuscon AZ 85706
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key20754034
Report Number2028807-2024-00072
Device Sequence Number21155215
Product Code CBT
UDI-Device Identifier00709078013362
UDI-Public(01)00709078013362(10)403650(11)230116(17)260116
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K822786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/16/2026
Device Model Number11561344
Device Lot Number403650
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/27/2024
Initial Report FDA Received Date11/21/2024
Supplement Report FDA Received Date01/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown